The asymptotics of the generalised Hermite–Bell polynomials
The Hermite–Bell polynomials are defined by [formula missing] for n=0,1,2,… and integer r≥2 and generalise the classical Hermite polynomials corresponding to r=2. We obtain an asymptotic expansion for [formula missing] as n→∞ using the method of steepest descents. For a certain value of x, two saddle points coalesce and a uniform approximation in terms of Airy functions is given to cover this situation. An asymptotic approximation for the largest positive zeros of [formula missing] is derived as n→∞. Numerical results are presented to illustrate the accuracy of the various expansions.
Paris, R. B. The asymptotics of the generalised Hermite–Bell polynomials. Journal of Computational and Applied Mathematics. 232(2): pp.216-226. Available from: DOI: 10.1016/j.cam.2009.05.031